Depression

Question
Posted by: Melissa | 2018/05/23

Q.

Serdep 200mg

Hi Dr. Simpson, I have been on anti depressants for about 10 years now. I have been put on different anti depressants throughout the years. About 3 years ago, I was put on Serdep. First 50mg and then throughout the years went up to 150mg. Then unfortunately, I one day used a pre-workout pill, while forgetting that I was on anti depressants, which caused depersonlization. This was the most scariest feeling I have ever had in my life. I went to a psychiatrist for a while, helping me to handle the depersonlization, and he put me on 200mg Serdep. The depersonalization went away after about a year, and I started to feel normal again. My serdep 200mg finished about 3 days ago, and yesterday was a very stressful day at work. I started to feel very anxious and down, to the point where I was crying at home last night, scared that I was going to feel like I did when I had depersonalization. I don't feel any depersonalization symptoms luckily, Instead I just feel really really down, and anxious that this feeling will not go away again. I got my 200mg Serdep again today, and will start drinking again tonight. Is this because I have not been drinking the Serdep 200mg for the past few days? And will I feel normal again once I start using it tonight? Thank you Dr. Simpson. Kind Regards, Melissa

Expert's Reply

A.

Depression expert
- 2018/05/24

Hi Melissa,
I don't know what a "pre workout pill" is, but I rally doubt that it does anyone any good. What is usually healthy is exercise, not a bunch of pills, lotions and drinks to consume with it. It sounds as though there may have been some sort of ineraction between the Serdep and whatever is in the extra pill you took.
What is unfortunate, is that after doing well on Serdep for some time, you seem to have stopped it suddenly and abruptly : which is really a bad idea. With all such drugs, they should be stopped only gradually, with the advice of your doctor. Otherwise it can cause unpleasant symptoms of various sorts. These do reduce and go away, but of course it is best to avoid them.
So your unpleasant experience is indeed likely to be caused by the sudden stopping of the drug, and they should go away as you return to your usual blood levels of the drug.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.